# SDR AALA202403151344

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 64,420 hours, 27,198 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: NOTREPORTED
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR LOCK DIFFICULT TO MOVE. LUBRICATED LAVATORY-D LOCK. PER AMM 25-40-00.
